# SDR FDEA202205251292

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING IB LEADING EDGE TORQUE TUBE GAURD BRACKET IS CRACKED AT FASTENER   HOLE REMOVED & REPLACED RH WING IB LEADING EDGE TORQUE TUBE GAURD BRACKET IAW   BOEING DWG 114T1240 REV-, B767 SRM 51-40-02-0G, AND B767 SRM 51-40-05-0G
